RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 6, Pages 1309–1312 (Mi dan44809)  

MATHEMATICS

Exponential polynomials deviating least from zero and optimal quadrature formulas

M. A. Chahkiev

Lomonosov Moscow State University

Full text: PDF file (482 kB)

Bibliographic databases:
UDC: 517.5
Presented: С. М. Никольский
Received: 10.04.1981

Citation: M. A. Chahkiev, “Exponential polynomials deviating least from zero and optimal quadrature formulas”, Dokl. Akad. Nauk SSSR, 260:6 (1981), 1309–1312

Citation in format AMSBIB
\Bibitem{Cha81}
\by M.~A.~Chahkiev
\paper Exponential polynomials deviating least from zero and optimal quadrature formulas
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 6
\pages 1309--1312
\mathnet{http://mi.mathnet.ru/dan44809}
\zmath{https://zbmath.org/?q=an:0532.41036}


Linking options:
  • http://mi.mathnet.ru/eng/dan44809
  • http://mi.mathnet.ru/eng/dan/v260/i6/p1309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019